# SDR SWIA201440465

- Difficulty date: December 16, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 9,022 hours, 6,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM ANGLE AT BS 280 BETWEEN LBL 12 AND RBL 12 HAS CORROSION.  REMOVED CORROSION IAW SRM.
